# SDR ZW0A0200101

- Difficulty date: December 21, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N912TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49183
- Aircraft time: 56,003 hours, 29,090 cycles
- System (JASC): 5240 · Service Doors
- Part: Attach Angle
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE FWD SERVICE DOOR AFT LOWER CORNER HAD CORROSION ON ATTACH ANGLE INSIDE 1.5 INCH BY 2.5 INCHES AT LIGHTENING HOLE.  REMOVED CORROSION PER SPM 6-80-01.  REPLACED INTERCOSTAL PER SPM 6-70-01.
